MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS UNIT; NAVIGATION UNIT

ORTHALIGN, INC. ORTHALIGN PLUS UNIT; NAVIGATION UNIT
Model Number 403001-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time the product has not been returned for investigation.Once the product is returned an investigation into the alleged accuracy issue will be performed.With an abundance of caution this report is being filed with the understanding of the potential patient harm that could be caused to the patient by an inaccurate device measurement.
 
Event or Problem Description
It was reported that the unit registered femur correctly, surgeon dialed in 0/0 varus valgus but when checked with manual instrumentation femur cut block was sitting in "several degrees of valgus".

Brand Name
ORTHALIGN PLUS UNIT
Common Device Name
NAVIGATION UNIT
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
MDR Report Key15200195
Report Number3007521480-2022-00009
Device Sequence Number14013119
Product Code OLO
UDI-Device Identifier00851977007901
UDI-Public00851977007901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403001-08
Device Catalogue Number403001
Device Lot Number220217006LS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown